# SDR SWAA2022021436735

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT FROM STATION 727-I TO STATION 767 HAS CORROSION AROUND MULTIPLE FASTENER HOLES / FLOOR TO SIDEWALL SUPPORT IN AFT CARGO BAY AT R/H STA 727I-767 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. FABRICATED NEW FLOOR TO SIDEWALL SUPPIORT IAW BOEING DWG 146A7500; ITEM #BAC 1496-377 LOT #5066034-1; INSTALLED SPLICE AT R/H 727H +10 - 767 IAW SRM 53-00-53-2R-5 REPAIR 5 AND SRM 51-40-02-0G-0 & BOEING DWG 146A7502 57649U 5-31-18
